# SDR ASAA0781444

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 40,328 hours, 20,640 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 0854
- Condition: Overtemp
- Location: Lt Engine
- Part time: 37,340 hours, 19,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFTHAND ENGINE CSD TEMPERATURE IN RED DURING CLIMB FROM ANC.  SHUTDOWN CSD AND DIVERTED TO FAI.  REPLACED CSD.
